MAUDE Adverse Event Report: NEXUS MEDICAL, LLC NEXUS TKO; SET, ADMINISTRATION, INTRAVASCULAR

NEXUS MEDICAL, LLC NEXUS TKO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N3561
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
Iv tubing infusing drips for patient.Went to assess patient and found the device to be cracked and leaking fluids where the manifold attaches to the cap of patient's central line.

Brand Name
NEXUS TKO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
NEXUS MEDICAL, LLC
11315 strang line road
lenexa KS 66215
MDR Report Key9375378
Report Number9375378
Device Sequence Number2060783
Product Code FPA
UDI-Device Identifier10815879020731
UDI-Public(01)10815879020731
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2019
Report Date (Section F) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberN3561
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/26/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/14/2019